# SDR UALA2011081004167

- Difficulty date: August 8, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS RT INBOARD SEAT TRACK LUG BROKEN OFF AT STA 536 (RBL 24.75).  REPLACED SEAT TRACK SECTION FROM STA 530 TO STA 440 PER SRM.  WORK ACP ON CAL NR9948488.
